A criterion for solvability in the large of singularly perturbed nonlinear problems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1644-1646
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a26,
author = {V. A. Strizhkov},
title = {A criterion for solvability in the large of singularly perturbed nonlinear problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1644--1646},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a26/}
}
V. A. Strizhkov. A criterion for solvability in the large of singularly perturbed nonlinear problems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1644-1646. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a26/